A note on the robust stability of uncertain stochastic fuzzy systems with time-delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

191 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)570-576
Journal / PublicationIEEE Transactions on Systems, Man, and Cybernetics Part A:Systems and Humans.
Issue number4
Publication statusPublished - Jul 2004


Takagi-Sugeno (T-S) fuzzy models are now often used to describe complex nonlinear systems in terms of fuzzy sets and fuzzy reasoning applied to a set of linear submodels. In this note, the T-S fuzzy model approach is exploited to establish stability criteria for a class of nonlinear stochastic systems with time delay. Sufficient conditions are derived in the format of linear matrix inequalities (LMIs), such that for all admissible parameter uncertainties, the overall fuzzy system is stochastically exponentially stable in the mean square, independent of the time delay. Therefore, with the numerically attractive Matlab LMI toolbox, the robust stability of the uncertain stochastic fuzzy systems with time delays can be easily checked. © 2004 IEEE.